# SDR DL76G050244

- Difficulty date: April 28, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 27,739 hours, 4,445 cycles
- Engine: Ge CF680
- Engine time: 8,373 hours, 9,164 cycles
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Part serial: P2636
- Condition: Unreliable
- Location: Apu
- Part time: 8,373 hours, 9,164 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: H

## Discrepancy

LEFT ENGINE DRIVE LIGHT ON AT CRUISE.  FOUND OVERSERVICED,  SERVICED SAME, CHECKS GOOD.
